# SDR CA030304002

- Difficulty date: February 27, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 33,417 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE STALL IN LEVEL FLT.   ECAM MSG NR 2 ENGINE STALL THEN NR 2 ENGINE SHUT DOWN. ECAM ACTIONS CARRIED OUT. CHANGED NR 2 ENGINE IAW AMM.
